# SDR DALA2022022701238

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 101,832 hours, 14,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 E-PATH LIGHT INOP AFT OF SEAT ROW 41FG. CORRECTIVE ACTION: FOUND BROKEN WIRE AT AFT RIGH HAND GALLEY REPAIRED AS PER B767-3 WDM 33-51. OPS NML. (8529190)
